Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Would back pain along with presence of WBC esterase and WBC indicate UTI?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 5217 Questions
Would some right mid back and side back pain along with WBC esterase 2+ and WBC 6-10 indicate uti?
Posted Fri, 29 Nov 2013 in Men's Health
Answered by Dr. P. T. Patil 15 minutes later
Brief Answer: It may be UTI associated with urinary stone. Detailed Answer: Hello Thanks for your query.Based on the facts that you have posted it appears that you have back pain and your analysis revealed presence of WBC esterase and 6-8 WBC on microscopic examination. The back pain (Loin pain) along with presence of WBC esterase and WBC are suggestive of possibility of UTI with stone either in the Kidney or Ureter.However this can be confirmed only on clinical examination and following investigations. 1) Routine urine test and Urine culture . 2) Ultrasound scanning of the abdomen . Please consult qualified Urologist for clinical examination and get these investigations done under his guidance to confirm the diagnosis, Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you . Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor